# SDR ASAA2014121709987

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,920 hours, 8,014 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156291
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY AND SECONDARY HEAT EXCHANGER CLEANING. LT PRIMARY (AFT) PLENUM BLEW AND SEPARATED IN SERVERAL PLACES.  ACFT GROUNDED. REPLACED LT PRIMARY HEAT EXCHANGER PLENUM, IAW MM 21-51-03.  LEAK AND OPS CHECK GOOD.
